# SDR 2010FA0001008

- Difficulty date: September 9, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Make and model: Amd FALCON2000
- System (JASC): 3240 · Landing Gear Brake System
- Part: Disc
- Part number: RFS1065
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT REPORTED AS BRAKE BINDING/OVERHEATING BRAKE UNIT S/N AUG86-2471.  REMOVED BRAKE UNIT FITTING.  FAST TAXI TEST CARRIED OUT.   THE BRAKE LOCKED UP, WHEEL REMOVED OVERHEATING AGAIN EVIDENT & ROTATING DISC FELL OUT IN PIECES.  BOTH BRAKES WERE O/H USING NEW ROTATING DISCS.  THERE HAS BEEN 1 PREVIOUS REPORTED INCIDENT WHEN OVERHEATING WAS REPORTED.  THIS UNIT WAS ALSO O/H, USING ROTATING DISCS.  REPAIR STATION HAS SERVICED 36 OF THIS PN BRAKE UNIT USING ROTATING DISCS.  ALL THE ROTATING DISCS USED IN THE 3 OFF BRAKES MENTIONED WERE FROM THE SAME BATCH/ LOT NR 01210.
